# SDR SWAA2024050783325

- Difficulty date: May 6, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N8780Q
- Make and model: Boeing 737-8
- Aircraft serial: 67753
- Aircraft time: 4,567 hours, 2,344 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS THAT FWD SERVICE DOOR SLIDE GIRT BAR HOOK (FWD) IS LOOSE.<[01] REPAIRED FORWARD SERVICE DOOR SLIDE GIRT BAR HOOD PER EA M-23-125-01839
